Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bleeding on passing stools. Treated with dobesil cream. Alternate form of medicine?

from two days i m passing some drops of blood along with stool ..... I had this thing 10 mnths back....but was treated with a medicine name dobesil cream and tablets back in .... now i m in XXXX as i live here .....i need some medicine that can relieve me from my current problem and which is available in XXXXX
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  514
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
1. bleeding on passing stools: probably piles is ruled out then.
2.any association of pain/burning during the act. there also mucus with blood and stool?
4.your dietary habits:any complaint of constipation
5.any mass coming out?
6.drink plenty of water,eat food with high fibre
*dont strain yourself.
*take warm sitz bath.
*dont sit too much on a hard surface.
-Kaaseesaadi taila to be applied externally,
-Abhayarishta 30ml with water at bed time.
-Nityodit ras 250mg
Arshakuthar ras250mg
with honey three times
Answered: Tue, 2 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor